American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35F20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Vladimir G. Tkachev. A generalization of Cartan's theorem on isoparametric cubics. Proc. Amer. Math. Soc. 138 (2010) 2889-2895. MR 2644901.
Abstract, references, and article information
View Article: PDF

[2] François Treves. On the solvability of vector fields with real linear coefficients. Proc. Amer. Math. Soc. 137 (2009) 4209-4218. MR 2538582.
Abstract, references, and article information
View Article: PDF

[3] Jill E. Hemmati. Entire solutions of first-order nonlinear partial differential equations. Proc. Amer. Math. Soc. 125 (1997) 1483-1485. MR 1396979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard T. Newcomb II and Jianzhong Su II. Single valuedness from weakly coercive Hamiltonians. Proc. Amer. Math. Soc. 124 (1996) 1411-1415. MR 1343716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Claudio Hirofume Asano. On the $C\sp \infty$ wave-front set of solutions of first-order nonlinear PDEs . Proc. Amer. Math. Soc. 123 (1995) 3009-3019. MR 1264801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] P. E. Souganidis. A remark about viscosity solutions of Hamilton-Jacobi equations at the boundary . Proc. Amer. Math. Soc. 96 (1986) 323-329. MR 818466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Michael G. Crandall and Richard Newcomb. Viscosity solutions of Hamilton-Jacobi equations at the boundary . Proc. Amer. Math. Soc. 94 (1985) 283-290. MR 784180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] V. Delgado. Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac and other nonlinear Dirac equations in one space dimension . Proc. Amer. Math. Soc. 69 (1978) 289-296. MR 0463658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1